products-page-bottom-left-box

Panda Cold Syrup

Afrab-Chem Ltd
No. 22, Abimbola Street, Isolo Industrial Estate, Isolo, P.O. Box 1647, Lagos, Nigeria.
Email: info@afrabchem.com
Tel: 234-1-2700057
Fax: 234-1-4520328
Website: http://afrabchem.com/

Brand Name

Panda Cold Syrup

Manufacturer

Afrab Chem Limited, 22 Abimbola Street, Isolo Ind. Est., Isolo, Lagos.

Therapeutic Class

Cough and cold preparations

Dosage Form, Composition & NAFDAC Registration Number (NRN)

Syrup (NRN:A4-6647): Paracetamol BP 120.00 mg, Chlorpheniramine maleate 1.00 mg, Pseudoephedrine HCl 15.00 mg.

Pack size: PET plastic bottles of 60 mL.

  Panda cold syrup

Pharmacology

Panda cold Syrup has analgesic and antipyretic properties which relief aches and feverish condition associated with common cold.

Paracetamol has analgesic properties, it acts on the central nervous system to produce analgesia. It also has antipyretic properties, it inhibits the actions of endogenous pyrogen on the hypothalamic heat regulating centres thereby leading to dissipation of body heat.

Chlorpheniramine maleate is a common ingredient of compound preparations for symptomatic treatment of coughs and the common cold.

Pseudoephedrine HCl is given by mouth for the symptomatic relief of nasal congestion. It is commonly combined with other ingredients in preparations intended for the relief of cough and cold symptoms.

Indications

Panda Cold syrup is indicated in the relief of aches associated with common cold, headache and for the relief of fever.

Contra-indications

Hypersensitivity to any ingredient in the formulation.

Precautions/Warnings

This product should not be given to premature infants or neonates. Caution should also be observed in patients with severe cardiovascular disorder.

Interactions

There may be other drugs that can interact with paracetamol or other components of the formulation. Tell your doctor about all your prescription and over-the-counter medications, vitamins, minerals, herbal products, and drugs prescribed by other doctors.

Do not start a new medication without telling your doctor.

Adverse Effects

Side effects are usually mild and include drowsiness, dry mouth, blurred vision, urinary difficulty and retention, hypersalivation, irritability and weakness. Skin rashes and other hypersensitivity reactions occur occasionally.

Overdosage with paracetamol can result in severe liver damage and sometimes acute renal tubular necrosis.

Dosage & Administration

Age  Dose
 1-2 years  ½ teaspoonful (2.5 mL) 3 times daily.
 2-5 years  1 teaspoonful (5 mL) 3 times daily.
6-12 years 2 teaspoonfuls (10 mL) 3 times daily.

Storage/Handling Recommendations

Store protected from light.

Keep in a cool dry place and away from children.

Review Date

2016-05-31 11:57:33